# SDR SWIA202265098

- Difficulty date: January 4, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 43,279 hours, 39,780 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Seized
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AILERON CENTER HINGE FITTING LOWER INBD BOLT IS SEIZED     (C-CHECK RO 3/14/2022)    REMOVED RH AILERON CENTER BOLT STOP FITTING TO F.O.M REF CRJ200 SRM 51-42-21. SEE INSTALL OF NEW HARDWARE ON CAMP#23855597 JOB#2738280 OP#519
